MathSciNet Relay Station
MathSciNet bibliographic data
MR472985 (57 #12664) 20C20
Carlson, Jon F. Periodic modules over modular group algebras. J. London Math. Soc. (2) 15 (1977), no. 3, 431–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement